Volume 4, Issue 1, March 2018
An Innovative Algorithmic Approach for Solving Profit Maximization Problems
Abul Kalam Azad, Mosharraf Hossain
Pages: 1-5     Published Online: Jan. 19, 2018
DOI: 10.11648/j.ml.20180401.11
Abstract | Full-Text PDF (218KB)
View 1487                 Downloads 102
Permanence of a Lotka-Volterra Predator-Prey Model with Feedback Controls and Prey Diffusion
Shuang Pan, Yonghong Li, Changyou Wang
Pages: 6-13     Published Online: Feb. 28, 2018
DOI: 10.11648/j.ml.20180401.12
Abstract | Full-Text PDF (227KB)
View 1581                 Downloads 116
Bayesian Test for Lifetime Performance Index of Exponential Distribution under Symmetric Entropy Loss Function
Guobing Fan
Pages: 20-24     Published Online: May 4, 2018
DOI: 10.11648/j.ml.20180401.15
Abstract | Full-Text PDF (231KB)
View 1158                 Downloads 91
Sandor Type Inequalities for Sugeno Integral Based on s-Convex Function in the Second Sense
Lanping Li
Pages: 14-19     Published Online: May 4, 2018
DOI: 10.11648/j.ml.20180401.13
Abstract | Full-Text PDF (213KB)
View 1171                 Downloads 81
Browse journals by subject